Limit cycles of polynomial systems with homogeneous non-linearities

Marc Carbonell, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

17 Citations (Scopus)


We study the class of vector fields of the form x = P1(x, y) + Pn(x, y), y = Q1(x, y) + Qn(x, y), where Pk and Qk are real homogeneous polynomials of degree k, n ≥ 2, and the origin is a non-degenerate critical point of index 1. For this class of vector fields we give four theorems about their limit cycles. © 1989.
Original languageEnglish
Pages (from-to)573-590
JournalJournal of Mathematical Analysis and Applications
Publication statusPublished - 1 Jan 1989


Dive into the research topics of 'Limit cycles of polynomial systems with homogeneous non-linearities'. Together they form a unique fingerprint.

Cite this